# SDR AALA202305167245

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,506 hours, 36,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2929
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 57,867 hours, 33,204 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN. REPLACED EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN.
